# SDR SWAA2022010349970

- Difficulty date: December 3, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK ON SUPPORT FITTING LOCATED BS 947.5 AND STR 26L AT AFT CARGO COMPARTMENT ; 2021-544644 / [01] REPLACED SUPPORT FITTING LOCATED BS 947.5 AND STR 26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 ;B737-700 SRM 51-40-02 AND DRAWING 149A8103 REV A. INDIVIDUAL SIGNOFF BELOW; [02] REPLACED SUPPORT FITTING LOCATED BS 947.5 AND STR 26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 ;B737-700 SRM 51-40-02 AND DRAWING 149A8103 REV A. SEE INDIVIDUAL SIGNOFFS BELOW
